# SDR UPS96205818

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Pnl 7340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON FRONT SPAR CUTOUT 7340 HAS CORROSION ON THE INSIDE.  REPAIRED FRONT SPAR CUTOUT ON INSIDE OF TANK AT PNL 7340, IAW UPS EO 727-57-1687.
